# SDR MZZA0300004

- Difficulty date: September 10, 2003
- Submitted: August 16, 2005
- Operation: Air carrier
- Aircraft: N14250
- Make and model: Boeing 737823
- Aircraft serial: 28957
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND HEAVY INTERGRANULAR CORROSION AT THE LT WING NR 1 FORWARD PUMP BONDING STRAP (FRONT SPAR WEB).  FRONT SPAR WEB WAS REPAIRED IAW ECRA.  RESISTANCE CHECK WAS GOOD IAW MM.  (K)
